# SDR QXEA0102158

- Difficulty date: December 20, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR PRESSURE BULKHEAD FORWARD SIDE FRAME 17065 RT SIDE ANGLE TO FUSELAGE SKIN HAS CRACK IN RADIUS FROM STRINGER 54 TO 55.  REPAIRED IAW HORIZON AIR EA 4-53-1150 AND FOKKER SRM 53-02-18.
